# SDR GUUA05040701

- Difficulty date: May 4, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N87551
- Make and model: Beech 1900D
- Aircraft serial: UE206
- Aircraft time: 22,905 hours, 27,155 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bolt
- Condition: Loose
- Location: Bellcrank
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9184 MIA/GNV - DURING APPROACH WHEN EXTENDING THE LANDING GEAR NOSE GEAR LIGHT DID NOT COME ON THE INTRANSIT LIGHT STAYED ON.  RECYCLED THE LANDING GEAR HEARD A LOUD NOISE WHILE GEAR COMING UP.  EXTENED LANDING GEAR AGAIN EVERYTHING WAS NORMAL.  TIGHTENED NOSE LANDING GEAR BELLCRANK BOLT.  LANDING GEAR OPERATIONAL CHECK NORMAL.
